# SDR SIMA2019112911006

- Difficulty date: November 11, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 7,318 hours, 4,750 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 17116231003
- Condition: Cracked
- Location: Lt Wing Tip Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGTIP IS CRACKED SPAR I ATTACHMENT FITTING. INSIDE 551AB-C/A-REMOVED AND REPLACED LH WINGTIP SPAR 1 ATTACHMENT FITTING IAW ENVOY ERS-EJ-57MR-1151  PART A
